# SDR AALA984189

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 347 HAS CORROSION REMOVAL ON UPPER SURFACE.  FABRICATED REPAIR STRAPS FROM .063-7-75-T6.  INSTALLED REPAIR STRAPS, WET WITH BMS5-95.  SEALANT USE BACB30NW6, FASTENERS OR EQUIVALENT.  (M)
